# SDR SWIA2019031445625

- Difficulty date: February 25, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 13,961 hours, 7,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA RT SEATTRACK BEAM FR87.  (C-CHECK) RO: 03/12/2019 REMOVED AND REPLACED AFT WET AREA RT SEAT TRACK BEAM FR87. IAW SRM.
